# SDR SWAA052174

- Difficulty date: July 25, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 64,677 hours, 62,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE LONGITUDINAL FLOORBEAM CORRODED AT BS 767 + 5, LBL 3 & LBL 12.  REPAIRED FLOORBEAM PER SWA EA.
